Web of Science: 4 cites, Google Scholar: cites
Thompson's group is the orientation-preserving automorphism group of a cellular complex
Fossas, A.
Nguyen, M.

Data: 2012
Resum: We consider a planar surface ∑ of in nite type which has Thompson's group T as asymptotic mapping class group. We construct the asymptotic pants complex C of ∑ and prove that the group T acts transitively by automorphisms on it. Finally, we establish that the automorphism group of the complex C is an extension of the Thompson group T by Z=2Z.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Mapping class groups ; Ip complex ; Infinite type surfaces ; Group actions ; Thompson's groups
Publicat a: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 0305-326, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/258152
DOI: 10.5565/PUBLMAT_56212_03

22 p, 646.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2012-06-14, darrera modificació el 2022-09-04

   Favorit i Compartir